# SDR VNAA2016020800003

- Difficulty date: February 8, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N245PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7919
- Aircraft time: 28,934 hours, 29,134 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 599
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 EA CARGO SEAT TRACK SEGMENTS AND 5 EA ANCHOR PLATES IN CARGO BAY ARE CORRODED. R AND R 5 EA SEAT TRACK SEGMENTS AND 5 EA ANCHOR PLATES IN CARGO BAY IAW AMM.
